# SDR C2XA03TY073

- Difficulty date: May 20, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 7,601 hours, 5,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14521718003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE LOWER RAMP ANGLE AT FRAME 20 WAS FOUND TO BE CORRODED IN SEVERAL AREAS.  MAINTENANCE REMOVED AND REPLACED THE LOWER RAMP ANGLE IAW EMB SRM 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE AT COMPLETION OF INSPECTION.
